Jump to content
CrazyBoards.org

First baby steps down a deep dark tunnel


Recommended Posts

Ok, So Geodon is REALLY not working out. Since I toxic reaction to 80 mg 2x/dy we've played as much as we can with lower doses and to no avail. I get paranoid and hypervigilant in public. I get paranoid thoughts about my partner. I'm super duper angry and massively irritable. I've seen one visual and I'm definitely hearing things. profoundly depressed. I have passing thoughts about suicide and one a particular night a voice was taunting me into a suicidal act I won't mention here. I'm getting to the point where I don't give much of a shit.

So 3 weeks ago I started taking 1/2 mg lortab in the morning and at night then a few days ago to 1 mg and I just want more more more, I took lortab 10 a couple hours ago cause I just couldn't cope. and I just want to take more to just knock myself out and have some peace. And I'm going to do it again tomorrow. Wash, rinse, repeat. I've been sneaking smokes after having been smoke free for over 6 months.

This is shit I just don't do. ordinarily I'm much stronger than this. I'm ashamed of myself. I don't know if I'm in a delusion or not.

I don't really know what the criteria is for inpatient admission of you're not imminently suicidal or homicidal. I would be if I went through a med change, which I need, or maybe in a cuople weeks cause it's just getting worse. I think I should go in but there are some things, over the next week I have to do to put my affairs in order. Assuming they'll let me through the door.

Link to comment
Share on other sites

I don't really know what the criteria is for inpatient admission of you're not imminently suicidal or homicidal. I would be if I went through a med change, which I need, or maybe in a cuople weeks cause it's just getting worse. I think I should go in but there are some things, over the next week I have to do to put my affairs in order. Assuming they'll let me through the door.

Go to the ER and tell them that you've been hearing voices goading you into suicide and having hallucinations. Tell them that it's freaking you out. Tell them your meds are no longer working. I'm sure they will admit you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...